# SDR HEEA087034

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,315 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS5994
- Condition: Worn
- Location: Main Rotor
- Part time: 2,220 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR UNIVERAL WORN.
